Non-melanin pigmentation due to drug (Q83160): Difference between revisions
From determinar.ia.br - Determine suas informações
Changed an Item |
Changed an Item |
||
| Property / CURIE | |||
CID11:ID_1950677208 | |||
| Property / CURIE: CID11:ID_1950677208 / rank | |||
Normal rank | |||
Revision as of 08:31, 15 August 2026
Discolouration of the skin due to deposition of pigments from drugs or their metabolites, usually after long-term use. Well-known causes include minocycline, mepacrine, clofazimine and amiodarone.
| Language | Label | Description | Also known as |
|---|---|---|---|
| default for all languages | ID_1950677208 |
||
| English | Non-melanin pigmentation due to drug |
Discolouration of the skin due to deposition of pigments from drugs or their metabolites, usually after long-term use. Well-known causes include minocycline, mepacrine, clofazimine and amiodarone. |
Statements
CID11:ID_1950677208
0 references
